The safety of other biologic therapies in rheumatoid arthritis (RA) following B cell-depletion therapy with rituximab has not been established. This retrospective chart review of patients attending an outpatient rheumatology clinic aimed to assess the incidence of adverse events in patients receiving biologic agents to treat RA after an inadequate response or intolerance to rituximab. The charts of 22 patients (18 female; mean age 59 years) were reviewed. Duration of RA was >2 years. Before rituximab, patients had failed one (n = 10), two (n = 4) or three (n = 7) biologic therapies: 1 patient started on rituximab as a first-line biologic. Eighteen patients stopped rituximab due to an inadequate clinical response, while four patients stopped due to adverse events. The mean time to starting a new biologic after rituximab was 4 months, although five patients were started within 1 month of the last rituximab infusion. Abatacept (41%) was the most common biologic used after rituximab. The mean follow-up time from the last rituximab infusion was 14 months. Adverse events occurring after rituximab therapy, but before initiation of a new biologic, included disseminated herpes zoster and aseptic meningitis (both required hospitalization). Adverse events recorded after starting a new biologic post-rituximab included rash, carbuncle, upper respiratory tract infection, urinary tract infection, pneumonia, and eczema, but none was classified as serious. Most of these events occurred in patients receiving abatacept. In conclusion, in this retrospective analysis, no serious adverse events were recorded in patients who received biologic agents following rituximab therapy.